Dies anyone suffer flares or increased pain and inflammation from tramadol?
I suffer very badly from IC and am still getting to grips with what foods etc to stay away from, I currently take 6 tramadol, 9 gabbapentin and 6mg of diazepam daily. But lately I've started thinking that maybe the tramadol actually causes flares, has anyone else experienced this? even with all this medication I am still really uncomfortable every day and wake so much in the night, what do u take which is perhaps stronger which I could suggest to my GP please, any suggestions would be appreciated, many thanks
Yes, medications are a common cause of flare of IC. Though rare, tramadol may be responsible for a flare in a few cases. Well, these medications would help control pain/ symptoms, with little effect on inflammation. A combination of these medications is not usually advised and there is no specific medication that works in all cases. It might be a good idea to consult a urologist for an evaluation regarding the severity of the condition and suggestion of an appropriate management plan.
Hope this is helpful.
Dr Kaul, With all due respect, don't you think these people who have been diagnosed with IC have seen a urologist already? Maybe they just have a bad uro, they are certainly out there, we had our share before we found one who actually knew what IC is. Sounds like a lot of these folks are being either misdiagnosed or simply have a doc who is not empathetic at all. Don't want to insult you at all, but just simply suggesting they see a uro is not really answering their questions, most of them have probably already seen more than one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.